It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board

  • Lamictal and Topamax withdrawl- anger and rage?

  • Post New Thread   Reply Reply
    Thread Tools Search this Thread
    Old 09-04-2016, 09:52 AM   #1
    laurerei
    Newbie
    (female)
     
    laurerei's Avatar
     
    Join Date: Sep 2016
    Location: Colorado
    Posts: 3
    laurerei HB User
    Lamictal and Topamax withdrawl- anger and rage?

    I have been on Lamictal for treatment resistant depression after a bad episode of PPD for the last 4 years. After starting the Lamictal and having a hysterectomy, I began having daily headaches and terrible migraines (10-15/mo). I ended up having to go on Topamax for migraine prevention. We chalked the headaches up to hormonal changes from the hysterectomy, but after stumbling across info about Lamictal, I came to the conclusion that it was possibly the medication and not the hormones causing the headaches. I decided, with the consent of my GP, to wean off of Lamictal and immediately cut the dose in half. Viole! Headaches were greatly reduced! So, I began weaning from Topamax and it's nasty side effects also.
    I did not notice that over the couple of weeks that I was weaning that I was sinking into a depression and having severe irritability. Everything became blown out of proportion, I couldn't handle any stress without being reduced to a sobbing mess. The most concerning thing was the anger that I felt. I had a fight with my boyfriend and flew into a fit of rage- screaming, throwing things, slamming a door so hard I broke things on a wall, punching a window on my way out. I sat in my car and screamed and punched myself in the head. It was like I was insane. I have never had any kind of reaction to anything like this before and it was terrifying.
    Has anyone else had anger/rage with Topamax or Lamictal withdrawal?

     
    Reply With Quote
    Sponsors Lightbulb
       
    Reply Reply

    Tags
    anger, lamictal, topamax, withdrawal



    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 11:58 PM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!